# SDR DALA2019112286838

- Difficulty date: November 9, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 122,336 hours, 17,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ACCESS DOORS MISSING FROM LEFT WING JUST OUTBOARD OF ENGINE. INSTALLED NEW ACCESS DOOR.
